# SDR ASAA2022100240167

- Difficulty date: October 2, 2022
- Submitted: October 6, 2022
- Operation: Air carrier
- Aircraft: N978AK
- Make and model: Boeing 737-9
- Aircraft serial: 43348
- Aircraft time: 835 hours, 251 cycles
- Engine: Cfmint LEAP1B28
- System (JASC): 7700 · Engine Indicating System
- Part: Sensor
- Condition: Intermittent
- Location: Inlet Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING AS TASK CARD 05-020-01, FOUND FAULT 73-43850, "ENGINE FAN INLET (T12) TEMPERATURE SENSOR & CALCULATED ADIRU AIR TEMPERATURE SIGNALS DO NOT AGREE" FOR ENG 1. GROUNDED - YES.  ACCOMPLISHED B737-9 FIM TASK 673-21-00-810-937, MAINTENANCE MESSAGE WOULD NOT SHOW, FAULT WAS INTERMITTENT.
